# SDR SWAA2018053022251

- Difficulty date: May 23, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 65,428 hours, 38,186 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D00453
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, LANDING GEAR INDICATED RED GEAR LIGHTS OVER GREEN. AFTER QRH AND PUSHING HANDLE IN, THE GEAR INDICATED GREEN.  R&R LANDING GEAR LEVER MODULE IAW AMM.
